# SDR NACA2023110600001

- Difficulty date: November 6, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 87,765 hours, 15,138 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,387 hours, 1,395 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Valve, Boeing
- Component part number: 7Q87M94603
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING OUT OF THE RT ENGINE FUSELAGE DRAIN AT RATE OF 42 DROPS PER MINUTE. REMOVED AND REPLAVED VALVE SIGNAL ACTIVE IN REF B767 AMM 75-24-02, NO LEAK AFTER ENGINE RUN. NO TRAX INFO FOR PART.
